# SDR MALA000577

- Difficulty date: August 30, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION AT FRAME STA 231.0.  MAINTENANCE REMOVED CORRSION IAW SRU 51-70-40.  MATERIAL REMOVED OUT OF LIMITS, REMOVED DAMAGE IAW SRM 51-70-00, FABRICATED REPAIR DOUBLER IAW SRM 53-70-30, ALODINED IAW SRM 51-20-42, PRIMED AND PAINTED IAW SRM 51-20-43.  INSTALLED REPAIR DOUBLER IAW SRM 51-40-21 AND TOPCOATED IAW SRM 51-20-43.
